# SDR IPXA2017083021161

- Difficulty date: August 6, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER FWD CARGO AT BS 6-73 AND RBL 57, VETRICAL STANCHION IS CORRODED.  REPAIRED THE STANCHION IAW EA 011-5310-01-A6944, REV I/R, AND EO MD11-5310-65464-A.  MAJOR.
